MathSciNet Relay Station
MathSciNet bibliographic data
MR1837096 (2002d:11067) 11G07 (11G40)
Volkov, Maja Les représentations $l$-adiques associées aux courbes elliptiques sur ${\Bbb Q}\sb p$. (French) [$l$-adic representations associated with elliptic curves over ${\Bbb Q}\sb p$] J. Reine Angew. Math. 535 (2001), 65–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement